# SDR SWAA2013112222725

- Difficulty date: October 4, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT HAS CRACKED PLASTIC SLEEVE AT AFT END.  R & R SLIDE ASSEMBLY IAW MT.
